Weird Symptoms After Starting Birth Control.

Cynthia Flynn's picture
Experts: 

QUESTION

Dear Midwife,
I started birth control 1 week and 4 days ago. After the 1st week I felt sick to my stomach like heart burn and it doesn't stop. I've also had terrible head aches, shortness of breathe when working out, and nausea. I don't know what it is or what to do.

I am 18 but my mom doesn't know I'm on birth control and I can't find the time to go to planned parent hood to get checked on.

Help?

ANSWER

The birth control pill you are on is not right for you. You need to change pills or choose another method. But please do not stop this pill on your own, or you increase your risk of getting pregnant.

If you are old enough to have sex, you are old enough to take the time to take care of your health and get back to Planned Parenthood. You are taking huge risks with your health if you don't.

-- Cynthia, CNM. PhD.

Send Page To a Friend